The canonical modules of graded rings defined by generic matrices

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)105-112
Number of pages8
JournalNagoya Mathematical Journal
Volume81
Publication statusPublished - 1981

Cite this

The canonical modules of graded rings defined by generic matrices. / Yoshino, Yuuji.

In: Nagoya Mathematical Journal, Vol. 81, 1981, p. 105-112.

Research output: Contribution to journalArticle

@article{79f61aa44d394f22a662b3425c6504e9,
title = "The canonical modules of graded rings defined by generic matrices",
author = "Yuuji Yoshino",
year = "1981",
language = "English",
volume = "81",
pages = "105--112",
journal = "Nagoya Mathematical Journal",

}

TY - JOUR

T1 - The canonical modules of graded rings defined by generic matrices

AU - Yoshino, Yuuji

PY - 1981

Y1 - 1981

M3 - Article

VL - 81

SP - 105

EP - 112

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

ER -